# SDR ASAA2023081844761

- Difficulty date: August 18, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H TRANSITION PANEL STA 500B+18 TO 500D+10 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM FWD PIT L/H TRANSITION PANEL @ STA 500B+18 - 500D+10 IAW B737-800 SRM 53-00-53-1A-2.2.D. ORIG. THICKNESS: .040 IAW B737-800 SRM 52-30-53-0I-2. REMOVED: .006 REMAINING .034 & IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.4.A.2. REPAIRED TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5.
